# SDR UIEA2020031300384

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,590 hours, 15,198 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON FUSELAGE TAIL CONE SKIN BETWEEN STA 1873.40 / STA 1881.75 AND LBL 3.4 / LBL 7.5.(  /    ONE DENT WAS FOUND WITHIN / SRM LIMITS. THE OTHER DENT WAS REPAIRED PER B767-300 SRM 53-00-01-2R-10 / REPAIR 10. SEE RAM FORM N662GT-20-03.  )
